# SDR CA080709002

- Difficulty date: July 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,987 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 5322012289
- Condition: Cracked
- Location: Nlg
- Part time: 6,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG DRAG LINK FOUND CRACKED DURING PREFLIGHT INSP. DRAG LINK REPLACED WITH NEW. THIS IS THE 3RD ONE FOUND CRACKED ON 3 DIFFERENT ACFT IN THE LAST 6 MONTHS IN THE EXACT SAME SPOT. ALL DRAG BRACES SENT TO MFG FOR INVESTIGATION.
